# SDR SWIA201332978

- Difficulty date: February 28, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,557 hours, 20,528 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER LEADING EDGE OF AILERON HAS CHAFING THAT IS OUT OF LIMITS.  (C-CHECK)  REMOVED AND REPLACED LEFT WING UPPER LEADING EDGE SKIN OF AILERON IAW SRM.
